# SDR SWAA2024053090591

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,393 hours, 39,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR IN FORWARD CABIN AT LEVEL OFF ALTITUDE AN NO ENGINE ANOMALIES; NO PRESSURIZATIONPROBLEMS. WE DEPLOYED PAX O2 MASKS MANUALLY<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 SMOKE OR FUMES IN CABIN. ACCOMPLISHED FIM 21-00 TASK 806. FOUND NO EVIDENCE OF HYDRAULIC OR OIL IN ENGINES/APU BLEED SUPPLY; CONDITIONED AIR FROM PACKS SUPPLY; OR DOWNSTREAM TO CABIN AND FLIGHT DECK AIR SUPPLY. NO EVIDENCE OF ANY ELECTRICAL BURNT SMELL WITH ALL AIRCRAFT SYSTEMS ON. RETURNED AIRCRAFT TO NORMAL CONDITIONS. ADDITIONAL TOOLING INFO: PN 21510001-04.;[02] SEE LP 2451104 FOR PAX O2 MASK DEPLOYED;[03] SEE LP 2451104 FOR PAX O2 MASKS DEPLOYED
